# SDR 9806349962

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SERVICE DOOR AND FIRST CLASS EMERGENCY EXIT LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BLOWN FUSE AND TIGHTENED BATTERY PACK CONNECTIONS, OPERATIONAL CHECK NORMAL.
